MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C6M40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an automated peritoneal dialysis (pd) patient experienced an unspecified cardiac event during an unknown process step.The patient was connected to the homechoice claria device at the time of the event.It was further reported that the cycler the patient was using at the time was a training cycler at the clinic.It was not reported if the patient was hospitalized.There was no report of medical intervention associated with this event.At the time of this report, the patient outcome and action taken with pd therapy was not reported.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.The sample analysis was performed and the device was found to meet specifications for the reported problem.Internal and external inspection was performed and no issues were noted.The homechoice device received a returned instrument testing evaluation (rite).This evaluation included functional testing of the device.The device was determined to meet functional specification requirements per rite testing.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The sharesource log files associated with homechoice claria were reviewed.The review showed that there was no therapy data from 01-mar-2024 to 04-apr-2024 (reported occurrence date).There were no findings available associated with the reported event.The reported condition was not verified.The cause of the condition could not be determined.Based on additional information received, homechoice claria was determined not to be a factor in the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE CLARIA
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SINGAPORE
2 woodlands industrial park d
singapore 73875 0
SN   738750
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19183554
Report Number1416980-2024-01901
Device Sequence Number7280553
Product Code FKX
UDI-Device Identifier00085412676463
UDI-Public(01)00085412676463
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C6M40
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown